# SDR GTIA2015010301445

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 13,027 hours, 5,825 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE NEEDS SERVICED. SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00. NO LEAKS NOTED.
